# SDR ASAA2015051411871

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 70,893 hours, 40,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655584311
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE WATER DRAIN MAST CHANNEL IS CORRODED.  ACFT GROUNDED. REPAIRED THE AFT WASTE WATER DRAIN MAST CHANNEL IAW EA 400, 53EA, 15136.
